# SDR 95ZZZX1991

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360014068
- Condition: Defective
- Location: Solder Joints
- Part time: 16,340 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEC EXHIBITS FRACTURED SOLDER JOINTS:  CHAN 'A' PROCESSOR BD.  LOCATION U427, PIN NR 15 (UVPROM) BD ASSY 781336-9-068, SN 89011490.  CHAN 'B' PROCESSOR BD.  LOCATION U427, PIN NR 14 (UVPROM) BD ASSY 781338-9-068, SN 89012339.  CAUSE OF FRACTURING IS UNKNOWN AT THIS TIME.  SUSPECT OXIDIZED CHIP LEADS.
